# SDR FDEA201006222112

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 44,913 hours, 20,892 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 132003260
- Condition: Misaligned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACT ON TAKEOFF GOT FLAPS SYS 2 JAM AND FLAP VANE JAM FAULTS.  CYCLED FLAPS WITH  NO CHANGE. FLAPS WOULD LOWER, BUT NOT RAISE ABOVE 10 DEGREES.  DURING TROUBLE SHOOTING FOUND THE RT WING INBD  FLAP VANE EXTEND JAMMING SWITCH 42CV OUT OF ADJUSTMENT.  NO DAMGE TO HONEYCOMB BLOCK STRUCTURE  NOTED.  R & R SWITCH PRECAUTIONARY.  ADJUSTED NEW SWITCH AND SAFTIED IAW AMM 27-56-15-4.  OP'S CHECKED FLAP EXTENSION AND RETRACTION WITH NO  FAULTS WITH ENG HYD POWER. ALL OP'S CHECKS  GOOD. FINAL CLOSED- NO TRACKING
